Alert archive / New Mexico / Flash Flood Warnings in 2013

Flash Flood Warning 70, NWS Albuquerque, NM

August 9, 2013Bernalillo County, Sandoval County, Santa Fe County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Aug 9, 2013, 2:20 PM MDT for Bernalillo County, Sandoval County, Santa Fe County, New Mexico. It was in force for 115 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 9, 2013, 2:20 PM MDT (20:20 UTC)
Expired
Aug 9, 2013, 4:15 PM MDT
In force
115 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

Counties Bernalillo County, NM, Sandoval County, NM, Santa Fe County, NM

The radar

The Albuquerque radar (KABX), 50 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 9, 2:28 PM MDTFLASH FLOOD1 E Sandia Park, NMHIGHWAY 14 AND FROST ROAD.
Aug 9, 2:35 PM MDTFLASH FLOOD2 Ne Sandia Park, NMWATER OVER INTERSECTION OF HWY 14 AND SAN ANTONITO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.3 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2013-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 57 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2013-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
57 J/kg
Mixed-layer CIN
-283 J/kg
Mixed-layer LCL
1927 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

413 
WGUS55 KABQ 092020
FFWABQ
NMC001-043-049-092215-
/O.NEW.KABQ.FF.W.0070.130809T2020Z-130809T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
220 PM MDT FRI AUG 9 2013

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN BERNALILLO COUNTY IN CENTRAL NEW MEXICO
  EXTREME SOUTHEASTERN SANDOVAL COUNTY IN NORTH CENTRAL NEW MEXICO
  EXTREME SOUTHWESTERN SANTA FE COUNTY IN NORTH CENTRAL NEW MEXICO

* UNTIL 415 PM MDT

* AT 218 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM NEAR SANDIA PARK...OR ABOUT 17
  MILES SOUTHEAST OF BERNALILLO. THE STORM PRODUCING VERY HEAVY RAIN
  WAS NEARLY STATIONARY. EXPECT RAINFALL AMOUNTS BETWEEN 1 TO 1.5 INCHES. 

LAT...LON 3525 10622 3511 10619 3511 10638 3523 10638

$$
50
2 follow-up statements
739 
WGUS75 KABQ 092041
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
241 PM MDT FRI AUG 9 2013

NMC001-043-049-092215-
/O.CON.KABQ.FF.W.0070.000000T0000Z-130809T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANDOVAL-SANTA FE-BERNALILLO-
241 PM MDT FRI AUG 9 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 PM MDT FOR
NORTHEASTERN BERNALILLO...EXTREME SOUTHWESTERN SANTA FE AND EXTREME
SOUTHEASTERN SANDOVAL COUNTIES...

AT 231 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN NEAR SANDIA PARK...
OR ABOUT 18 MILES SOUTHEAST OF BERNALILLO. THE STORM PRODUCING VERY
HEAVY RAIN WAS SLOWLY DRIFTING TOWARDS THE EAST/NORTHEAST AT 5 MPH. 
RAINFALL AMOUNTS WILL RANGE BETWEEN 1.25 TO 1.75 INCHES. 

LOCATIONS IMPACTED INCLUDE...
  RURAL EXTREME SOUTHEASTERN SANDOVAL COUNTY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLOODING IS BEING REPORTED NEAR FROST ROAD AND HIGHWAY 14.

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAINFALL
WAS CONTINUING OVER THE WARNED AREA. ADDITIONAL FLASH FLOODING IS
EXPECTED.

&&

LAT...LON 3523 10623 3512 10622 3512 10636 3521 10637

$$
50
852 
WGUS75 KABQ 092212
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
412 PM MDT FRI AUG 9 2013

NMC001-043-049-092222-
/O.EXP.KABQ.FF.W.0070.000000T0000Z-130809T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANDOVAL-SANTA FE-BERNALILLO-
412 PM MDT FRI AUG 9 2013

...FLASH FLOOD WARNING WILL EXPIRE AT 415 PM MDT FOR NORTHEASTERN
BERNALILLO...EXTREME SOUTHWESTERN SANTA FE AND EXTREME SOUTHEASTERN
SANDOVAL COUNTIES...

LAT...LON 3523 10623 3512 10622 3512 10636 3521 10637

$$
50

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Aug 9, 11:06 AM MDT, 3 hours 14 minutes earlier.

Area forecast discussion, Aug 9, 11:06 AM MDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1106 AM MDT FRI AUG 9 2013

.AVIATION...
18Z TAF CYCLE
MID LEVEL INSTABILITY INCREASING OVER WRN NM THIS MORNING...LEADING
TO A FEW HIGH BASED -TSRA. THIS MID-LEVEL COOLING IS EXPECTED TO
COMBINE WITH DAYTIME HEATING AND SLIGHTLY MORE LOW AND MID LEVEL
MOISTURE TO PRODUCE A ROUND OF MAINLY SCATTERED CONVECTION OVER
CENTRAL AND NRN NM THIS AFTERNOON. STEERING FLOW WILL TAKE
SHOWERS AND STORMS NORTHEASTWARD AROUND 10-15KTS. MODERATE TO
STRONG LINE OF STORMS WILL DEVELOP ALONG/NEAR THE CENTRAL MTN
CHAIN AND WORK EWD OUT ONTO THE PLAINS THROUGH THE EVENING HOURS.
EAST WINDS WILL DEVELOP ONCE AGAIN THROUGH THE CANYONS OF THE CENTRAL
MOUNTAIN CHAIN LATE THIS EVENING....MAINLY IMPACTING KABQ AND
KSAF THROUGH THE OVERNIGHT HOURS.

33

&&

.PREV DISCUSSION...330 AM MDT FRI AUG 9 2013...
SURFACE FRONT HAS RIPPED THROUGH THE EASTERN PLAINS AND HAS REACHED
THE TX BORDER. PATCHY LOW CLOUDS BEHIND IT OVER THE NORTHEAST/EAST
CENTRAL. AT THE SAME TIME...WEAK UPPER FEATURE SPAWNED A FEW SHOWERS
AND THUNDERSTORMS ALONG AND WEST OF THE CONTDVD BEFORE
MIDNIGHT...AND ISOLD CELLS PERSIST WITH ONE SHOWING UP OVER SOCORRO
COUNTY ATTM. SO THE CURRENT CONDITIONS WOULD POINT TO AN ACTIVE DAY
FOR CONVECTION. UPPED POPS OVER WHAT WAS IN THE GRIDS FOR
TODAY/TONIGHT...WITH MUCH OF THE FOCUS ON THE CENTRAL MT CHAIN
AND ADJACENT HIGHLANDS AS WELL AS THE WESTERN/NORTHERN HIGHER
TERRAIN AS LOW LEVEL UPSLOPE FLOW DEVELOPS.

A GUSTY EAST WIND INTO THE RGV TONIGHT WILL SET UP ANOTHER BUSY DAY
SATURDAY. ANOTHER WEAK DISTURBANCE MAY ALSO MAKE IT/S WAY OVER THE
STATE FROM WEST TO EAST. 00Z NAM DEVELOPS A QPF BOMB OVER PORTIONS
OF THE CENTRAL HIGHLANDS/SOUTH CENTRAL MTS/EAST CENTRAL AND
SOUTHEAST PLAINS SATURDAY AFTERNOON/NIGHT. NUDGED POPS TO ACCOUNT
FOR THAT POSSIBILITY BUT LATER SHIFTS MAY WANT TO CONSIDER FURTHER
TWEAKS. STEERING FLOW WEAKENS SATURDAY OVERALL SO POTENTIAL FOR
LOCALLY HEAVY RAINS MAY BE AMPLIFIED...ALONG WITH FLASH FLOODING
THREAT. LATER SHIFTS MAY ALSO WANT TO CONSIDER A FLASH FLOOD WATCH.

LOOKS LIKE RAIN CHANCES SHIFT MORE TO THE WEST AND SOUTH SUNDAY AS
THE UPPER HIGH CENTER BEGINS TO NUDGE ITS WAY WESTWARD AND A SURFACE
LEE TROUGH STARTS TO DEVELOP. HIGHS TODAY THROUGH THE WEEKEND NEAR
TO BELOW AVERAGE.

UPPER HIGH CONTINUES TO SHIFT OVER SOUTHERN NEW MEXICO EARLY NEXT
WEEK...ALLOWING FOR A DOWNWARD TREND IN CONVECTION AND WARMER HIGHS.
A WEAK FRONT AROUND THE MIDDLE OF NEXT WEEK...COUPLED WITH NORTHWEST
FLOW COULD INCREASE CONVECTION FOR THE NORTHEAST/EAST CENTRAL.
LATEST ECMWF SHIFTS THE UPPER RIDGE TO OUR WEST AND BUILDS IT OVER
THE GREAT BASIN SO YOU KNOW WHAT THAT MEANS.

.FIRE WEATHER...
CONVECTIVE ACTIVITY IN NORTHEAST NM LAST EVENING PUSHED A MESOSCALE
COLD POOL TOWARD THE CENTRAL MOUNTAINS...AND IT BROUGHT A SUBTLE
INCREASE IN DEWPOINTS TOWARD THE BARRIER AND STRUGGLED TO SEEP INTO
THE RIO GRANDE VALLEY. EAST SOUTHEAST WINDS WILL CONTINUE TO SLOWLY
TRANSPORT SLIGHTLY BETTER BOUNDARY LAYER MOISTURE TOWARD THE DIVIDE
TODAY...GRADUALLY OVERCOMING SOME OF THE DRIER AIR THAT HAD WORKED
IN YESTERDAY. TEMPERATURES WILL RUN JUST SHY OF AVERAGE IN THE
NORTHEASTERN ZONES TODAY WITH NEAR NORMAL READINGS ELSEWHERE...AND
MINIMUM RH VALUES WILL STAY AOA 25 PERCENT OVER MOST AREAS OUTSIDE
OF THE SAN JUAN BASIN AND NORTHWEST PLATEAU. A RESURGENCE OF
EASTERLY MOIST SURFACE FLOW IS THEN EXPECTED TONIGHT WITH A HEALTHY
DOSE OF CONVECTION EAST OF THE CENTRAL MOUNTAIN CHAIN LIKELY
ENHANCING THE PROGRESSION. THIS WILL LIKELY LEAD TO GUSTY EAST
GAP/CANYON WINDS IN FAVORED LOCALES NEAR THE CENTRAL VALLEYS TONIGHT
AND EARLY SATURDAY MORNING. RH RECOVERY WILL BE EXCELLENT IN THE
EASTERN HALF OF THE FORECAST AREA TONIGHT WITH THE NORTHWEST CORNER
REMAINING THE ONLY PLACE THAT STRUGGLES TO REACH 60 PERCENT.

BETTER BOUNDARY LAYER MOISTURE WILL BE IN PLACE FOR SATURDAY...AND
THE UPPER LEVEL PATTERN WILL ALSO TURN MORE CONDUCIVE FOR A
TRANSPORT OF ANY AVAILABLE SUBTROPICAL MID LEVEL MOISTURE FROM THE
SOUTH. WHILE MOISTURE FIELDS DO NOT LOOK EXCESSIVELY HIGH...IT STILL
LOOKS LIKE AN ACTIVE AND WET WEEKEND WITH SCATTERED TO NUMEROUS
SLOW-MOVING STORMS. THIS WILL PRECLUDE ANY FIRE WEATHER CONCERNS. AS
NEXT WEEK UNFOLDS...THE UPPER LEVEL HIGH WILL BUILD CLOSER TO NM.
THIS COULD SUPPRESS STORMS TO SOME DEGREE...BUT ENOUGH MOISTURE
SHOULD STAY IN PLACE FOR ISOLATED TO SCATTERED COVERAGE EACH DAY.
TEMPERATURES WILL CREEP BACK UP TOWARD AVERAGE IF NOT SLIGHTLY ABOVE
BY THE END OF THE WEEK...AND FOR NOW THE FORECAST MODELS ARE NOT AS
AGGRESSIVE WITH THE BACK DOOR FRONT IN THE NORTHEASTERN PART OF THE
STATE ON TUESDAY.

52

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SHY
Hazardous weather outlook, Aug 9, 6:00 AM MDT, 8 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MDT FRI AUG 9 2013

NMZ501>540-101200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES
COUNTY-
600 AM MDT FRI AUG 9 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND STORMS...SOME WITH HEAVY RAINFALL WHICH COULD LEAD TO
FLASH FLOODING...WILL BE FOCUSED OVER THE HIGHER TERRAIN AND ALONG
THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN. RECENT WILD FIRE BURN
SCARS IN THESE AREAS OF NEW MEXICO WILL ALSO EE SUSCEPTIBLE TO FLASH
FLOODING. IN ADDITION...THERE IS POTENTIAL FOR ISOLATED STRONG
STORMS OVER THE CENTRAL MOUNTAIN CHAIN AND ADJACENT HIGHLANDS WITH
PENNY TO NICKEL SIZE HAIL AND WIND GUSTS TO AROUND 55 MPH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SLOW MOVING THUNDERSTORMS...SOME WITH LOCALLY HEAVY RAIN WHICH COULD
LEAD TO FLASH FLOODING...WILL BECOME MORE NUMEROUS OVER WESTERN AND
CENTRAL NEW MEXICO SATURDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS...FLOODING OR ANY
SEVERE WEATHER THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB
SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637.

In the hours before

Special weather statement, Aug 9, 1:23 PM MDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
123 PM MDT FRI AUG 9 2013

NMZ511-517-092000-
JEMEZ MOUNTAINS-LOWER CHAMA RIVER VALLEY-
123 PM MDT FRI AUG 9 2013

...STRONG THUNDERSTORM MOVING OVER THE NORTHERN PORTION OF THE
LAS CONCHAS BURN SCAR...

AT 117 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL ONE HALF TO THREE QUARTERS OF AN INCH IN DIAMETER 9 MILES
NORTHWEST OF LOS ALAMOS. MOVEMENT WAS EAST/NORTHEAST AT 8 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL SOUTH CENTRAL RIO
ARRIBA COUNTY...RURAL EXTREME NORTHWESTERN SANTA FE COUNTY...RURAL
NORTHEASTERN SANDOVAL COUNTY AND RURAL NORTHERN LOS ALAMOS
COUNTY.

HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.

&&

LAT...LON 3609 10629 3589 10621 3589 10646 3602 10651
TIME...MOT...LOC 1923Z 227DEG 6KT 3599 10640

50
Local storm report, Aug 9, 1:47 PM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
147 PM MDT FRI AUG 09 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     HAIL             1 SW SANDIA PARK        35.16N 106.38W
08/09/2013  E1.00 INCH       BERNALILLO         NM   PUBLIC

&&

EVENT NUMBER ABQ1301292

AC
Special weather statement, Aug 9, 2:02 PM MDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
202 PM MDT FRI AUG 9 2013

NMZ518-521-092030-
SANDIA/MANZANO MOUNTAINS-SANTA FE METRO AREA-
202 PM MDT FRI AUG 9 2013

...STRONG THUNDERSTORM MOVING OVER SANDIA PARK AREA...

AT 156 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL ONE HALF TO THREE QUARTERS OF AN INCH IN DIAMETER NEAR SANDIA
PARK. THE STRONG THUNDERSTORM WAS DRIFTING TOWARDS THE EAST/NORTHEAST
AT 7 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE EDGEWOOD...SAN
ANTONITO...SEDILLO AND CANONCITO.

THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER...
PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION.

&&

LAT...LON 3527 10620 3502 10618 3513 10638 3521 10639
TIME...MOT...LOC 2002Z 256DEG 2KT 3516 10632

50

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 6:11 PM MDTSpecial Weather StatementABQCurry49 min
Aug 9, 1:18 PM MDTAreal Flood AdvisoryABQLos Alamos, Rio Arriba, Sandoval, Santa Fe117 min
Aug 9, 1:23 PM MDTSpecial Weather StatementABQLos Alamos37 min
Aug 9, 2:02 PM MDTSpecial Weather StatementABQBernalillo28 min
Aug 9, 2:07 PM MDTFlash Flood WarningABQLos Alamos, Rio Arriba, Sandoval, Santa Fe113 min
Aug 9, 2:09 PM MDTSevere Thunderstorm WarningABQBernalillo, Sandoval, Santa Fe66 min
Aug 9, 2:15 PM MDTAreal Flood AdvisoryABQBernalillo, Sandoval, Santa Fe2 hr
Aug 9, 2:42 PM MDTSevere Thunderstorm WarningABQTorrance48 min
Aug 9, 3:00 PM MDTSpecial Weather StatementABQCibola30 min
Aug 9, 3:01 PM MDTFlash Flood WatchABQ39 hr
Aug 9, 3:12 PM MDTSpecial Weather StatementABQSanta Fe33 min
Aug 9, 3:16 PM MDTSpecial Weather StatementABQLincoln29 min
Aug 9, 3:28 PM MDTSpecial Weather StatementABQMora32 min
Aug 9, 3:29 PM MDTSevere Thunderstorm WarningABQLincoln61 min
Aug 9, 3:31 PM MDTSevere Thunderstorm WarningABQLincoln, Torrance59 min
Aug 9, 3:38 PM MDTAreal Flood AdvisoryABQSandoval112 min
Aug 9, 3:45 PM MDTSevere Thunderstorm WarningABQCibola, Socorro60 min
Aug 9, 4:11 PM MDTSpecial Weather StatementABQMora64 min
Aug 9, 4:32 PM MDTSpecial Weather StatementABQLincoln43 min
Aug 9, 4:35 PM MDTSpecial Weather StatementABQ40 min
Aug 9, 4:50 PM MDTSpecial Weather StatementABQColfax40 min
Aug 9, 4:51 PM MDTSpecial Weather StatementABQTorrance39 min
Aug 9, 4:59 PM MDTSpecial Weather StatementABQ46 min

Nearby

Flash Flood Warnings in New Mexico, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.